# SDR AALA202312297774

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 63,916 hours, 26,793 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT MAIN TANK FUEL PUMP LOW PRESSURE LIGHT WILL NOT GO OUT WHEN PUMP SWITCH IS TURNED ON.**SUPPLEMENTAL REPORT FOR (AALA202312277774): REPLACED CONNECTOR, PIN 2 AND 3 AND BACKSHELL. PER SWPM 20-61-11 AND WDM 28-43-11. OPERATIONAL CHECK GOOD.**(CLOSED).
